MAUDE Adverse Event Report: Abbott Diabetes Care Inc FreeStyle Libre 3 Plus; Continuous Glucose Monitoring System

Abbott Diabetes Care Inc FreeStyle Libre 3 Plus; Continuous Glucose Monitoring System
Model Number 78768-01
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported receiving erroneous glucose results from an abbott diabetes care device.The customer received sensor scan results of "[81 mg/dl]" compared to glucose values of "[321 mg/dl]" respectively obtained on the comparison device, when plotted on a parkes error grid, fall into the "[c]" zone, showing the difference in values to be clinically significant.The length of sensor wear is an unknown number of days.There was no report of death, serious injury, or mistreatment associated with this event.
 
Additional Manufacturer Narrative
At the time of complaint intake, this event was deemed not reportable and troubleshooting determined that no further investigation of the device was required.This complaint has been reassessed as reportable upon retrospective review associated with a capa and is being submitted with all available information.All pertinent information available to abbott diabetes care has been submitted.

Brand Name
FreeStyle Libre 3 Plus
Common Device Name
Continuous Glucose Monitoring System
Manufacturer (Section D)
Abbott Diabetes Care Inc
1360 south loop road
alameda CA 94502 -700
Manufacturer Contact
melissa pieplow
1360 south loop road
alameda, CA 94502--700
+1(510)384-5975
MDR Report Key50729871
Report Number2954323-2026-406370
Device Sequence Number10575139
Product Code QBJ
UDI-Device Identifier30357599843008
UDI-Public(01)30357599843008(17)2025-08-31(10)T60002720(91)78769-01
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K223435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number78768-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown